MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, CVS TMX 30CT24/CASE MG/DL
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4) test strips and meter were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strips tested within specifications.Most likely underlying root cause: mlc-057: user had an inaccurate reference: alternate meter: the end user is comparing results obtained from one of trividia¿s bgm system to the results from another trividia¿s bgm system manufacturer made several attempts to contact customer to ensure the replacement products resolved the initial concern - unable to establish contact with customer.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer called with concerned with the tests results obtained of 74, 73 and 52mg/dl.The customer¿s expected blood glucose test result range is 94mg/dl non fasting am and 116mg/dl after pm medication.Customer states that the meter is not matching up the old meter (comparison results not provided).The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.Per customer, the product is not stored according to specification in the kitchen.The test strip lot manufacturer¿s expiration date is 10/15/2026 and per the customer the open vial date is two days ago.The meter memory was reviewed for previous test result history: result 1: 74 mg/dl date: (b)(6) 2026 time: 626am non-fasting am, (took meds before testing) result 2: 52 mg/dl date: (b)(6) 2026 time: 523pm non-fasting, (no symptoms) result 3: 73 mg/dl date: (b)(6) 2026 time: 803am non-fasting, result 4: 128 mg/dl date: (b)(6) 2026 time: 915pm non-fasting.Result 5: n/a.
 
Additional Manufacturer Narrative
Sections with additional information as of 14-apr-2026: d9: device available for evaluation.H3: device evaluated by manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: test strips were not returned for evaluation.Meter was returned for evaluation.Product testing was performed and no defect found on returned meter.Most likely underlying root cause: mlc-057: user had an inaccurate reference: alternate meter: the end user is comparing results obtained from one of trividia¿s bgm system to the results from another trividia¿s bgm system.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24531402
Report Number1000113657-2026-00094
Device Sequence Number10343704
Product Code NBW
UDI-Device Identifier00021292009120
UDI-Public(01)00021292009120(17)261015(10)ZD6036S
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, CVS TMX 30CT24/CASE MG/DL
Device Lot NumberZD6036S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Distributor Facility Aware Date02/09/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown